Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 06:11:34 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631533
  • Total Topics: 47803
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 176
Total: 182

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: where is my mojo?  (Read 1265 times)

0 Members and 1 Guest are viewing this topic.

Offline bwd1960

  • Member
  • Posts: 3
  • tell me where it hurts
where is my mojo?
« on: December 07, 2009, 09:37:19 PM »
I have not been able to get physical with my wife to much lately,unable to get an erection,I get excited enough just  does not want to work. plus I have alot of numbness on  different parts of my body,I don't know if its the meds or just getting old.been on the same meds for six  years cd4 count is 1600,virul  is  low.I have been living with this since 1996. I NEED MY MOJO BACK      :P
living with this since 1996.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: where is my mojo?
« Reply #1 on: December 07, 2009, 10:11:39 PM »
Have you checked your testosterone levels? If they are low, you can always look into testosterone replacement to get the levels back to normal.

There's also Viagra, Cialis & Levitra.

The numbness could be that you have some neuropathy, this can happen from HIV itself and/or from the meds. If you search for "neuropathy" you will see lots of threads discussing it. It can be mild or more serious, there are different degrees of it.
« Last Edit: December 07, 2009, 10:13:30 PM by Inchlingblue »

Offline bwd1960

  • Member
  • Posts: 3
  • tell me where it hurts
Re: where is my mojo?
« Reply #2 on: December 07, 2009, 10:20:43 PM »
No I have not checked t level but I will ask my doc, thank you, been afraid to take viagra, blood presure is high,I will check  into it  thanks
living with this since 1996.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: where is my mojo?
« Reply #3 on: December 08, 2009, 12:24:51 AM »
If you do take one of the erectile dysfunction meds, I believe if a person is on HIV meds (specifically PIs?) the dosage is lower than the normal recommended dosage.

Low T levels is pretty common with HIV and if a man is of a certain age.

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: where is my mojo?
« Reply #4 on: December 08, 2009, 11:17:40 AM »
No I have not checked t level but I will ask my doc, thank you, been afraid to take viagra, blood presure is high,I will check  into it  thanks

Actually ... viagra was initially investigated as a medicine to lower blood pressure.  It was during the trials that they discovered its "unfortunate" side effect  ;)  and proceeded to make a fortune.

Note, protease inhibitors seem to have some relationship to erectile disfuntion in a recent study. 
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: where is my mojo?
« Reply #5 on: December 08, 2009, 11:45:32 AM »
Note, protease inhibitors seem to have some relationship to erectile disfuntion in a recent study.  

Yes, I'm including the link below for bwd1960 to see.

What I was saying is that levels of erectile dysfunction meds are increased in the presence of some PIs so if one is taking them, the dosage should be lower than normal.

from aidsmeds.com Reyataz page:

Viagra (sildenafil), Levitra (vardenafil) and Cialis (tadalafil) levels in the bloodstream likely increase when combined with Reyataz. In turn, it is best to use a lower dose of these drugs in order to reduce the risk of side effects.

LINK:

Older Age and PIs Make Erectile Dysfunction Common in HIV-Positive Men

http://www.poz.com/articles/hiv_erectile_dysfunction_761_17674.shtml

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.